Pacific Journal of Mathematics

The product of $F$-spaces with $P$-spaces.

Neil Hindman

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 473-480.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945880

Mathematical Reviews number (MathSciNet)
MR0331309

Zentralblatt MATH identifier
0262.54041

Subjects
Primary: 54C30: Real-valued functions [See also 26-XX]
Secondary: 54B10: Product spaces

Citation

Hindman, Neil. The product of $F$-spaces with $P$-spaces. Pacific J. Math. 47 (1973), no. 2, 473--480. https://projecteuclid.org/euclid.pjm/1102945880


Export citation

References

  • [1] W. W. Comfort, Neil Hindman,and S. Negrepontis, F'-spaces and their product with P-spaces, Pacific J. Math., 28 (1969), 489-502.
  • [2] Philip C. Curtis, Jr., A note concerning certain product spaces, Archiv der Math., 11 (1960), 50-52.
  • [3] Leonard Gillman, A P-space and an extremely disconnected space whose product is not an F-space, Archiv der Math., 11 (1960), 53-55.
  • [4] Leonard Gillman and Melvin Henriksen, Rings of continuous functionsin which every finitely generated ideal is principal, Trans. Amer. Math. Soc, 82 (1956), 366-391.
  • [5] Leonard Gillman and Meyer Jerison, Rings of Continuous Functions, D. Van Nostrand Company, Inc., Princeton, N. J., 1960.
  • [6] Neil Hindman, On P-like Spaces and their Product with P-Spaces, Thesis, Wes- leyan University, 1969.
  • [7] Carl W. Kohls, Hereditary properties of some special spaces, Archiv der Math., 12 (1960), 199-133.
  • [8] S. Negrepontis, On the product of F-spaces, Trans. Amer. Math. Soc, 135 (1969), 443-457.